9 doctors weighed in:

I seem to be having some bruising on my legs showing up ..For no reason. What's the cause of this?

9 doctors weighed in
Dr. Jack Mutnick
Internal Medicine - Allergy & Immunology
3 doctors agree

In brief: Bruising

Do you take Aspirin or blood thinners? Some medications cause easier bruising.
Could also be a problem with a clotting issue or anemia. I would address this with your primary care doctor who can run some blood tests to make sure everything is okay. If nothing else, it will provide reassurance.

In brief: Bruising

Do you take Aspirin or blood thinners? Some medications cause easier bruising.
Could also be a problem with a clotting issue or anemia. I would address this with your primary care doctor who can run some blood tests to make sure everything is okay. If nothing else, it will provide reassurance.
Dr. Jack Mutnick
Dr. Jack Mutnick
Thank
Dr. Jack Mutnick
Internal Medicine - Allergy & Immunology
3 doctors agree

In brief: Bruising

Do you take a daily Aspirin or nsaid? It also depends on your age and what meds you currently take.
If nothing else, and your concerned, i would see my friendly primary care doctor for a further evaluation and work up.

In brief: Bruising

Do you take a daily Aspirin or nsaid? It also depends on your age and what meds you currently take.
If nothing else, and your concerned, i would see my friendly primary care doctor for a further evaluation and work up.
Dr. Jack Mutnick
Dr. Jack Mutnick
Thank
Dr. Steven Machtinger
Internal Medicine - Allergy & Immunology
2 doctors agree

In brief: Erythema nodosum

Erythema nodosum is a tender, bruising rash usually on the lower extremities; most often on the shins.
Its may be caused be allergy to amoxicillin, sulfonamides, & birth control pills. It may also be a symptom of a variety of diseases ranging from steptococcal tonsillitis, to tb, and inflammatory bowel disease. See your doctor and ask if erythema nodosum is a possibility.

In brief: Erythema nodosum

Erythema nodosum is a tender, bruising rash usually on the lower extremities; most often on the shins.
Its may be caused be allergy to amoxicillin, sulfonamides, & birth control pills. It may also be a symptom of a variety of diseases ranging from steptococcal tonsillitis, to tb, and inflammatory bowel disease. See your doctor and ask if erythema nodosum is a possibility.
Dr. Steven Machtinger
Dr. Steven Machtinger
Thank
Read more answers from doctors